# SDR FDEA202107271875

- Difficulty date: July 27, 2021
- Submitted: August 2, 2021
- Operation: Air carrier
- Aircraft: N152FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 43552
- Aircraft time: 6,812 hours, 3,053 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Damaged
- Location: Rt Wing Slat
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RH WING,SLAT #8 BETWEEN LES 446 AND 436, TRAILING EDGE INNER SKIN WITH WEAR. RH WING,SLAT #8 BETWEEN LES 446 AND 436 WAS REPAIRED IAW SRM 57-43-02-2R PAG.1-2   FIG. 201 SHEET 1-2 AND SRM 51-70-10-2R REP. 4 PAG.149-159 FIG.202 SHEET 5 REV 79 DEC   15,2020
